On intrinsic ergodicity of piecewise monotonic transformations with positive entropy. (English) Zbl 0422.28015


28D20 Entropy and other invariants
28D10 One-parameter continuous families of measure-preserving transformations
Full Text: DOI


[1] Breiman, L., Probability (1968), Reading, Mass.: Addison-Wesley, Reading, Mass. · Zbl 0174.48801
[2] F. Hofbauer,Schifträume und Gleichgewichtszustände, Dissertation, Wien, 1976.
[3] F. Hofbauer, β-shifts have unique maximal measure, to appear in Monatsh. Math. · Zbl 0384.28009
[4] Kreiger, W., On the equilibrium state, Math. Systems Theory, 8, 97-104 (1974)
[5] Parry, W., On β-extensions of real numbers, Acta Math., 11, 401-416 (1960) · Zbl 0099.28103
[6] Takahashi, Y., Isomorphism of β-automorphisms to Markov automorhpisms, Osaka J. Math., 10, 175-184 (1973) · Zbl 0268.28006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.